MAUDE Adverse Event Report: EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 32MM OD, +3.5MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. BIOLOX DELTA FEMORAL HEAD 32MM OD, +3.5MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 170-32-03
Medical Device Problem Codes Naturally Worn (2988); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (b)(6) 188-01-07 - wedge plasma x/o sz 7.
 
Event or Problem Description
As reported, the patient had an initial left total hip arthroplasty approximately 7 years and 4 months ago.The patient started having pain and squeaking, so the surgeon revised the liner and head.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
BIOLOX DELTA FEMORAL HEAD 32MM OD, +3.5MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21890985
Report Number1038671-2025-01872
Device Sequence Number3530200
Product Code LZO
UDI-Device Identifier10885862153630
UDI-Public10885862153630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2022
Device Catalogue Number170-32-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date04/23/2025
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight83 KG